Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 113, NWS Fort Worth, TX

October 26, 2009Tarrant County, Texas

NWS Fort Worth, TX issued this river flood warning at Oct 26, 2009, 12:34 AM CDT for Tarrant County, Texas. It took effect at Oct 26, 2009, 12:51 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2009, 12:34 AM CDT (05:34 UTC)
In effect from
Oct 26, 2009, 12:51 AM CDT
Expired
Oct 26, 2009, 4:18 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

County Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 05:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Walnut Creek near Mansfield (MNFT2). The gauge peaked at 21.98 ft at Oct 26, 2009, 2:00 AM CDT.

actionminormoderate10152010/2610/27
Action stage
16 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08049700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KFWD 260534
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CDT MON OCT 26 2009

...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING AREAS WALNUT CREEK IN TEXAS...

  WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC439-261734-
/O.NEW.KFWD.FL.W.0113.091026T0551Z-091026T1808Z/
/MNFT2.1.ER.091026T0551Z.091026T0600Z.091026T0608Z.NO/
1234 AM CDT MON OCT 26 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WALNUT CREEK NEAR MANSFIELD.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1200 AM MONDAY THE STAGE WAS 20.02 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST 
* FORECAST...THE RIVER IS RISING QUICKLY AND SHOULD RISE TO NEAR
  FLOOD STAGE BY 2 AM TONIGHT. THE RIVER IS EXPECTED TO FALL BACK
  BELOW FLOOD STAGE OVERNIGHT TONIGHT.
* AT 22 FEET MINOR FLOODING WILL OCCUR ALONG THE CREEK THROUGH 
  MANSFIELD...DOWNSTREAM TO LAKE JOE POOL. 

&&


                     FLD       OBSERVED           FORECAST 7 AM     
LOCATION             STG    STG  DAY  TIME    TUE   WED   THU   FRI

HEADWATER FORECASTS
  MANSFIELD           22   20.0  MON 12 AM                         

$$

82/JLD
1 follow-up statement
000 
WGUS84 KFWD 260918
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
418 AM CDT MON OCT 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
 
  WALNUT CREEK NEAR MANSFIELD AFFECTING TARRANT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS. 
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS. 

&&

TXC439-260948-
/O.CAN.KFWD.FL.W.0113.000000T0000Z-091026T1808Z/
/MNFT2.1.ER.091026T0627Z.091026T0645Z.091026T0700Z.NO/
418 AM CDT MON OCT 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WALNUT CREEK NEAR MANSFIELD.
* AT 0400 AM MONDAY THE STAGE WAS 19.78 FEET. 
* FLOOD STAGE IS  22 FEET. 
* FELL BELOW FLOOD STAGE AT 2 AM MONDAY.
* FORECAST...THE CREEK HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE
  TO QUICKLY RECEDE. HOWEVER...ADDITIONAL HEAVY RAINFALL MAY RESULT
  IN A SECONDAY RISE THIS MORNING.

&&


                     FLD       OBSERVED           FORECAST 7 PM
LOCATION             STG    STG  DAY  TIME    MON   TUE   WED   THU

HEADWATER FORECASTS
  MANSFIELD           22   19.8  MON 04 AM    7.2                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Oct 25, 10:56 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Oct 25, 10:56 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT SUN OCT 25 2009

.UPDATE...
WILL ISSUE A QUICK UPDATE TO CLEAR 8 OF THE NORTHWEST COUNTIES
FROM THE WATCH. THE SEVERE THREAT BEHIND THE SQUALL LINE IS DIMINISHING.
WILL ALSO MAKE SOME MINOR ADJUSTMENT TO THE HOURLY GRIDS BASED ON
CURRENT TRENDS.

79

&&

.AVIATION...

FOR THE 00Z TAFS...MVFR WITH PERIODS OF POSSIBLE IFR CONDITIONS
EXPECTED THRU THE OVERNIGHT HOURS AS A COLD FRONT MOVES INTO NORTH
TEXAS. SPED UP THE TIMING OF THE WIND SHIFT A FEW HRS AS THE
PREFRONTAL TROUGH WILL EFFECTIVELY VEER WINDS AROUND TO THE
NORTHWEST WELL AHEAD OF THE TRUE COLD FRONT. THE COLD FRONT
ITSELF...THE DEEPER COLD AIR SITUATED OVER THE TX PANHANDLE EAST
INTO WESTERN OK ATM WILL NOT MAKE MUCH DIFFERENCE IN WIND
DIRECTION...BUT MAY CAUSE WIND SPEEDS TO INCREASE A FEW KTS AS IT
MOVES THRU. AS THE PREFRONTAL TROUGH MOVES THRU...INCREASING
CONFIDENCE IN A LINE OF CONVECTION MOVING INTO METROPLEX TAF SITES
IN THE 05 TO 09Z TIME FRAME. SHOULD SEE THE HEAVIEST RAINFALL
WITHIN THIS WINDOW...AND LIKELY THE WORST FLIGHT CATEGORIES AS
WELL. 21 AND 22Z LAMP GUIDANCE WAS BECOMING MORE OPTIMISTIC ABOUT
PREVAILING CIG HEIGHTS...SO KEPT PREVAILING CIGS JUST ABOVE IFR
LVLS FOR NOW. IFR/LIFR CONDITIONS LIKELY WHEN HEAVIER RAIN MOVES
OVER THE METROPLEX. THE TRUE COLD FRONT STILL LOOKS TO MOVE THRU
AROUND 09Z...AND AFTER IT MOVES THRU EXPECT TO SEE A DECREASE IN
OVERALL INTENSITY OF RAIN SHOWERS/TSTMS AS DEEPER COLD AIR INVADES
THE REGION. WITH THE UPPER TROUGH HOLDING OFF TO THE WEST FOR THE
NEXT 24 HRS...THINK THAT AFT 09Z WE WILL SEE ON AND OFF RAIN
SHOWER ACTIVITY THRU THE DAY ON MONDAY...POSSIBLY INTO MONDAY
EVENING.

TONIGHT...MVFR. PERIODS OF IFR/LIFR ASSOCIATED WITH PRECIPITATION
MOVING OVER TAF SITES.

MONDAY...MVFR. ON AND OFF RAIN POSSIBLE ALL DAY.

MONDAY NIGHT...MVFR. RAIN SHOWER ACTIVITY SHOULD DIMINISH FROM
WEST TO EAST.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SUN OCT 25 2009/
LOOKS LIKE SHOWERS/THUNDERSTORMS WILL BEGIN IN THE NORTHWEST THIS
EVENING...AND TRANSITION SOUTHEAST OVERNIGHT. FLASH FLOODING
STILL APPEARS TO BE THE MAIN THREAT...BUT A FEW STRONG STORMS MAY
DEVELOP THROUGH THE EARLY MORNING HOURS. STORM TOTAL QPF RUNS UP
TO OVER 3 INCHES IN EASTERN COUNTIES...AND THAT AMOUNT OF WATER
SHOULD PRODUCE AT LEAST LOCALIZED FLOODING AND RIVER FLOODING AS
WELL.

GFS HANGS ONTO PRECIPITATION THROUGH TUESDAY AFTERNOON...UNTIL
AFTER THE UPPER LOW TRANSITIONS NORTHEAST OF THE AREA...AND I
HAVE KEPT POPS THROUGH 1 PM. COVERAGE IS LIKELY TO BE
SCATTERED...SO I UNDERCUT THE GFS LIKELY POPS WITH CHANCE P0PS.
WINDS SWITCH BACK TO SOUTH LATE TUESDAY AHEAD OF THURSDAY/S COLD
FRONT. AGAIN PRECIP APPEARS LIKELY...BUT AFTER THAT SYSTEM
TRANSITIONS THROUGH NORTH TEXAS LOOKS DRY THROUGH DAY 7.   84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  59  50  70  56 / 100  90  50  20  10
WACO, TX              61  61  50  71  58 / 100 100  50  10  10
PARIS, TX             56  60  49  62  53 / 100 100  60  40  10
DENTON, TX            53  57  49  69  56 / 100  80  40  20  10
MCKINNEY, TX          55  59  49  68  54 / 100  90  50  20  10
DALLAS, TX            56  59  50  69  56 / 100  90  50  20  10
TERRELL, TX           57  61  49  68  56 / 100 100  60  20  10
CORSICANA, TX         60  60  49  70  57 /  90 100  60  20  10
TEMPLE, TX            62  62  48  72  58 /  90 100  50   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ091>095-102>107-
117>123-131>135-142>148-156>162-174-175.

&&

69/79
Hazardous weather outlook, Oct 25, 8:06 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT SUN OCT 25 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-270115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
806 PM CDT SUN OCT 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FOR AREAS GENERALLY
ALONG AND NORTH OF A COMANCHE TO ATHENS LINE THROUGH 1 AM CDT. THE
PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL...HOWEVER DAMAGING
OUTFLOW WINDS AND AN ISOLATED TORNADO CANNOT BE RULED OUT. THE
OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER 1 AM
CDT.

ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH
MAY LEAD TO FLASH FLOODING. SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO PRODUCE HEAVY RAINFALL THROUGHOUT THE OVERNIGHT HRS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AREAS OF MODERATE TO HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE TO
MOVE ACROSS NORTH TEXAS THROUGH MONDAY. HEAVY RAINFALL WILL BE
THE MAIN THREAT WITH AREAS OF FLOODING LIKELY. RAINFALL WILL END
FROM WEST TO EAST IN THE AFTERNOON HOURS MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS AGAIN
LATE WEDNESDAY AND THURSDAY. SEVERE WEATHER IS NOT ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR AREAS ALONG AND NORTH OF A
COMANCHE TO ATHENS LINE THROUGH 1 AM CDT.

CAVANAUGH

In the hours before

Special weather statement, Oct 25, 11:23 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1123 PM CDT SUN OCT 25 2009

TXZ144-260500-
BOSQUE TX-
1123 PM CDT SUN OCT 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 25
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

SMALL HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3212 9755 3195 9742 3193 9742 3190 9738
      3169 9773 3168 9776 3192 9793
TIME...MOT...LOC 0423Z 240DEG 21KT 3186 9781

SCHULTZ
Special weather statement, Oct 25, 11:39 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 PM CDT SUN OCT 25 2009

TXZ134-260515-
ELLIS TX-
1139 PM CDT SUN OCT 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  ELLIS COUNTY

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LANCASTER TO 15 MILES SOUTHEAST OF ALVARADO...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...ENNIS...
FERRIS...ITALY...PALMER...RED OAK AND WAXAHACHIE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTH CENTRAL AND NORTHEASTERN TEXAS.

LAT...LON 3207 9693 3224 9705 3255 9682 3255 9662
      3249 9650 3247 9650 3242 9645 3238 9644
      3236 9645 3234 9642
TIME...MOT...LOC 0439Z 281DEG 18KT 3253 9668 3225 9703
Local storm report, Oct 25, 11:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1144 PM     FLASH FLOOD      4 W MCKINNEY            33.20N  96.69W
10/25/2009                   COLLIN             TX   TRAINED SPOTTER

            A FEW ROADS SOUTH AND WEST OF MCKINNEY CLOSED DUE TO HIGH
            WATER.
Special weather statement, Oct 25, 11:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CDT SUN OCT 25 2009

TXZ145-260515-
HILL TX-
1150 PM CDT SUN OCT 25 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL HILL COUNTY

AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CARLS CORNER AND ITASCA.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3201 9710 3225 9718 3228 9709 3224 9705
      3206 9693
TIME...MOT...LOC 0450Z 245DEG 21KT 3215 9704

SCHULTZ
Local storm report, Oct 25, 11:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1157 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     FLASH FLOOD      2 W HONEY GROVE         33.58N  95.95W
10/25/2009                   FANNIN             TX   EMERGENCY MNGR

            HIGH WATER RESCUE ON HIGHWAY 82...2 MILES WEST OF HONEY
            GROVE
Local storm report, Oct 25, 11:59 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN OCT 25 2009

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 PM     FLOOD            1 N AUBREY              33.31N  96.98W
10/25/2009                   DENTON             TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAYS NEAR AUBREY. INTERSECTION OF
            U.S. 377 AND SHERMAN DRIVE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 7:43 PM CDTRiver Flood WarningFWDDelta, Hopkins3 days
Oct 25, 7:49 PM CDTSpecial Weather StatementFWDCooke26 min
Oct 25, 7:57 PM CDTSpecial Weather StatementFWDMontague33 min
Oct 25, 8:07 PM CDTSpecial Weather StatementFWDWise23 min
Oct 25, 8:11 PM CDTSpecial Weather StatementFWDCooke34 min
Oct 25, 8:13 PM CDTSevere Thunderstorm WarningFWDMontague29 min
Oct 25, 8:19 PM CDTSevere Thunderstorm WarningFWDCooke, Denton56 min
Oct 25, 8:26 PM CDTSpecial Weather StatementFWDPalo Pinto34 min
Oct 25, 8:28 PM CDTSpecial Weather StatementFWDWise32 min
Oct 25, 8:30 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant60 min
Oct 25, 8:32 PM CDTSevere Thunderstorm WarningFWDErath58 min
Oct 25, 8:35 PM CDTFlash Flood WarningFWDCooke, Denton, Grayson3 hr
Oct 25, 8:44 PM CDTSevere Thunderstorm WarningFWDWise61 min
Oct 25, 8:49 PM CDTSevere Thunderstorm WarningFWDParker56 min
Oct 25, 8:52 PM CDTFlash Flood WarningFWDParker2 hr
Oct 25, 8:58 PM CDTFlash Flood WarningFWDComanche, Erath2 hr
Oct 25, 8:58 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson77 min
Oct 25, 9:01 PM CDTSevere Thunderstorm WarningFWDCooke41 min
Oct 25, 9:05 PM CDTSevere Thunderstorm WarningFWDComanche55 min
Oct 25, 9:23 PM CDTSevere Thunderstorm WarningFWDTarrant82 min
Oct 25, 9:34 PM CDTSpecial Weather StatementFWDRockwall26 min
Oct 25, 9:41 PM CDTSevere Thunderstorm WarningFWDCollin64 min
Oct 25, 9:45 PM CDTFlash Flood WarningFWDCollin, Grayson3 hr
Oct 25, 10:00 PM CDTSevere Thunderstorm WarningFWDJohnson60 min
Oct 25, 10:03 PM CDTFlash Flood WarningFWDTarrant117 min
Oct 25, 10:07 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson68 min
Oct 25, 10:25 PM CDTFlash Flood WarningFWDJohnson2 hr
Oct 25, 10:27 PM CDTSpecial Weather StatementFWDDallas33 min
Oct 25, 10:37 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant53 min
Oct 25, 10:38 PM CDTFlash Flood WarningFWDDallas112 min
Oct 25, 10:50 PM CDTSpecial Weather StatementFWDEllis25 min
Oct 25, 10:51 PM CDTFlash Flood WarningFWDFannin, Hunt3 hr
Oct 25, 11:19 PM CDTFlash Flood WarningFWDEllis116 min
Oct 25, 11:23 PM CDTSpecial Weather StatementFWDBosque37 min
Oct 25, 11:39 PM CDTSpecial Weather StatementFWDEllis36 min
Oct 25, 11:42 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar3 hr
Oct 25, 11:50 PM CDTSpecial Weather StatementFWDHill25 min
Oct 25, 11:57 PM CDTAreal Flood WarningFWDCooke, Denton, Grayson3 hr
Oct 26, 12:11 AM CDTFlash Flood WarningFWDBosque, Hill3 hr
Oct 26, 12:23 AM CDTRiver Flood WarningFWDCollin58 hr
Oct 26, 12:23 AM CDTRiver Flood WarningFWDCollin32 hr
Oct 26, 12:41 AM CDTSpecial Weather StatementFWDMcLennan34 min
Oct 26, 12:45 AM CDTAreal Flood WarningFWDCollin, Grayson3 hr
Oct 26, 1:09 AM CDTRiver Flood WarningFWDDallas57 hr
Oct 26, 1:18 AM CDTAreal Flood AdvisoryFWDCoryell, Lampasas, McLennan117 min
Oct 26, 1:27 AM CDTAreal Flood AdvisoryFWDNavarro2 hr
Oct 26, 1:41 AM CDTFlash Flood WarningFWDFannin, Hunt2 hr
Oct 26, 2:09 AM CDTAreal Flood AdvisoryFWDLimestone2 hr
Oct 26, 2:21 AM CDTRiver Flood WarningFWDHunt51 hr
Oct 26, 2:34 AM CDTFlash Flood WarningFWDLimestone116 min
Oct 26, 2:44 AM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar2 hr
Oct 26, 2:57 AM CDTAreal Flood AdvisoryFWDFreestone3 hr
Oct 26, 3:22 AM CDTAreal Flood AdvisoryFWDFalls3 hr
Oct 26, 3:32 AM CDTAreal Flood AdvisoryFWDNavarro3 hr
Oct 26, 3:43 AM CDTAreal Flood WarningFWDHunt, Kaufman4 hr
Oct 26, 4:02 AM CDTSpecial Weather StatementFWDHunt28 min
Oct 26, 4:11 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt4 hr
Oct 26, 4:43 AM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
Oct 26, 4:46 AM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson3 hr
Oct 26, 5:04 AM CDTAreal Flood AdvisoryFWDBosque4 hr
Oct 26, 5:30 AM CDTFlash Flood WarningFWDLeon, Milam, Robertson2 hr
Oct 26, 7:28 AM CDTAreal Flood WarningFWDLeon, Robertson3 hr
Oct 26, 8:56 AM CDTAreal Flood WarningFWDHunt, Kaufman5 hr
Oct 26, 9:11 AM CDTRiver Flood WarningFWDLimestone45 hr
Oct 26, 9:34 AM CDTRiver Flood WarningFWDHunt, Rockwall45 hr
Oct 26, 9:44 AM CDTAreal Flood WarningFWDRains, Van Zandt4 hr
Oct 26, 9:47 AM CDTAreal Flood WarningFWDNavarro6 hr
Oct 26, 10:09 AM CDTRiver Flood WarningFWDNavarro59 hr
Oct 26, 10:33 AM CDTAreal Flood WarningFWDAnderson, Falls, Freestone, Leon, Limestone, Robertson4 hr
Oct 26, 1:52 PM CDTRiver Flood WarningFWDEllis, Kaufman7 hr
Oct 26, 2:08 PM CDTRiver Flood WarningFWDLeon, Robertson5 days
Oct 26, 3:43 PM CDTAreal Flood WarningFWDNavarro3 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.